# SDR CALA2024090302364

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N52083UAL
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN FLOOR SUPPORT HAS CORROSION LOWER SURF ACE STA 720-724 RBL 63. (CUSTOMER FOUND MARKED 45005) REMOVED AND REPLACED FLOOR SUPPORT AT STA 720-724 RBL 63 IAW B757-200 SRM 51-40-02 AND DWG 143N5400. ACCOMPLISHED DURING C-CHECK.
